MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG ASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGG ASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027117190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter received (b)(6) elecsys cmv igg results for one patient sample with the cobas e 801 module serial number (b)(4).On (b)(6) 2021, the patient¿s elecsys result was (b)(6).On (b)(6) 2021, the patient¿s elecsys result on a second sample was (b)(6).On (b)(6) 2021, the patient¿s elecsys result on a third sample was (b)(6).Repetition using the elecsys, the sample was (b)(6).Repetition using a vidas analyzer at the customer¿s site, the sample was (b)(6).In another laboratory with an unknown method, the sample was (b)(6).The (b)(6) result was reported to the patient.It is unknown which of the samples was tested in the other laboratory or used for repetition testing.
 
Additional Manufacturer Narrative
Discrepant results for a fourth sample drawn from the patient performed on (b)(6)-2021 are as follows: the elecsys result was 0.313 u/ml (negative).The vidas result was 11 ua/ml (positive).Medwatch field b6 has been updated.
 
Additional Manufacturer Narrative
Two samples from the patient drawn on (b)(6) 2021 were submitted for investigation.One sample was tested with cmv igg reagent lot 481076 on a cobas e801 module: the cmv igg result was 0.292 u/ml (negative).The cmv igm result was 0.204 coi (negative).The customer's results were reproduced at the investigation site.The investigation is ongoing.
 
Additional Manufacturer Narrative
Upon additional investigation, the results of the customer's elecsys cmv igg assay and elecsys cmv igm assay could be confirmed.Application of an additional method from an independent third party (recomline cmv igg, mirkogen) showed reactive cmv igg results.The investigated sample was non-reactive in both the elecsys cmv igg and the elecsys cmv igm assay.Discrepancies to competitor cmv igg assays were observed, but no clear serologic picture for this patient could be generated.For safety reasons, the pregnant patient should be considered cmv seronegative to maintain cautious behavior.The elecsys cmv igg reagent performs within specification.

Brand Name
ELECSYS CMV IGG ASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12447512
Report Number1823260-2021-02650
Device Sequence Number17465985
Product Code LFZ
UDI-Device Identifier04015630940172
UDI-Public04015630940172
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027117190
Device Lot Number481076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/13/2021
09/29/2021
11/24/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/04/2021
10/22/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale